MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21900500
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Date of incident is estimated date (b)(6) 2023.It has been reported that- a patient said that the charger started smoking and melted.No other information is available at this point.This is an initial report.
 
Additional Manufacturer Narrative
Manufacturer ref: (b)(4).Trended device conclusion: the usb-c connector has broken down mechanical.It is a known problem with usb connectors, that in rare cases wear or dirt/moist can create a low ohmic path from vbus to gnd, that potential can cause a heating inside of the connector.Manufacturer investigation is pending.This is an initial report.A final report will be submitted on completion of investigations.
 
Event or Problem Description
Date of incident is estimated date (b)(6) 2023.It has been reported that- a patient said that the charger started smoking and melted.No further information is available.This is a final report.
 
Additional Manufacturer Narrative
Manufacturer ref: #(b)(4).Trended device conclusion: the usb-c connector has broken down mechanical.It is a known problem with usb connectors, that in rare cases wear or dirt/moist can create a low ohmic path from vbus to gnd, that potential can cause a heating inside of the connector.Technical conclusion of the actual device revealed no signs of fire on the device, both when examining the exterior and interior surfaces.A dhr review have been completed.No deviation or changes were found during manufacturing of the device.Based on the information provided this appears to be a known risk which is covered by existing capa 616.All resulting actions are contained within the capa which includes assessment of risks and associated updates.Clinical evaluation: it has been reported that the charger started smoking and melted.There was no harm to the user, and no reported property damage.It is concluded that the current clinical evaluation and risk/benefit conclusion herein are sufficient.This is a final report.No further information is expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lauptrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key17265374
Report Number3005650109-2023-00095
Device Sequence Number8061980
Product Code OSM
UDI-Device Identifier05708296217113
UDI-Public05708296217113
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21900500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer06/06/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown